# SDR CALA2025031202731

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 73,062 hours, 25,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS, BATTERY PACK M1694 CAPACITY CH ECK FAILS (REF AAR NR 1000033377) BATTERY FAILED FUNCTIONAL CHECK DURING C CHECK IN RFD. REMOVED AND REPLACED BATTERY PACK M1694 IAW B737 AMM 33-51-06-96 0-805 AND PERFORMED OPERATIONAL TEST GOOD (WORK ACCOMPLISHED BY V935069 AND AAR QC A-74 V918045) (SDR NO 955).
